# SDR VNAA202102091112

- Difficulty date: February 5, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15365
- Aircraft time: 13,242 hours, 12,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE AT DAYTON, OH (DAY), TECHNICIANS FOUND A DENT IN THE TOP FUSELAGE NOSE SKIN PANEL CENTERED ON THE PANEL AND LOCATED SLIGHTLY AFT OF THE FS 169 SPLICE. THE DENT MEASURES APPROXIMATELY 4.6Ï¿½ X 4.5Ï¿½ X .15Ï¿½ DEEP AND IS NOT WITHIN ALLOWABLE DAMAGE LIMITS DUE SIZE OF DENT AND DEPTH EXCEEDING ZONE 1 LIMITATIONS.  REPAIRED IAW EA 20-C9-53-063 AND REO 690-53-11-1298 REV A. NOSE SKIN PANEL REQUIRES PRIMER AND TOPCOAT. FAA FORM 337 COMPLETED
